# SDR 3EJA79507/06/22

- Difficulty date: July 6, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N847JS
- Make and model: Cessna 560XL
- Aircraft time: 8,718 hours, 7,554 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: MP50B1
- Part serial: 2496
- Condition: Failed
- Location: Zone 100
- Part time: 8,718 hours, 7,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED BRAKE FAILURE JUST PRIOR TO PARKING AT RAMP. PULLED EMERGENCY BRAKE TO PARK. T/S TO BAD HYD PUMP MOTOR. R/R MOTOR. BLED BRAKES. OPS CK GOOD
